Digital repository of Slovenian research organisations

Show document
A+ | A- | SLO | ENG

Title:Samo ozdravljenje ni dovolj
Authors:Blatnik, Olga (Author)
Borovšak, Jurij Miloš (Author)
Jereb, Berta (Author)
Language:Slovenian
Tipology:1.04 - Professional Article
Organisation:Logo OI - Institute of Oncology
Abstract:Z izboljšanjem zdravljenja malignomov pri otrocih se je izboljšalo njihovo preživetje, vendar se po ozdravitvi sčasoma lahko razvijejo škodljive pozne posledice zdravljenja. Te spremembe, ki so pogosto asimptomatske, lahko pravočasno odkrijemo le, če bolnike redno spremljamo tudi po končanem zdravljenju. V prispevku predstavljamo primer bolnika, ki je bil v otroštvu obsevan in zdravljen s kemoterapijo, umrl pa je mlad z znaki srčne okvare, h kateri je verjetno prispevalo onkološko zdravljenje. Spremembe na srcu je pokazala šele obdukcija.
Year of publishing:2012
COBISS_ID:1320315 Link is opened in a new window
UDC:616-006.6-08-06:616.12
ISSN on article:1408-1741
OceCobissID:65324032 Link is opened in a new window
URN:URN:NBN:SI:doc-8D24IAZG
Views:2128
Downloads:548
Files:.pdf PDF - Presentation file, download (615,60 KB)
 
Journal:Onkologija
Onkološki inštitut
 
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Rights:by Authors
:
  
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.


Licences

License:CC BY 4.0, Creative Commons Attribution 4.0 International
Link:http://creativecommons.org/licenses/by/4.0/
Description:This is the standard Creative Commons license that gives others maximum freedom to do what they want with the work as long as they credit the author.
Licensing start date:31.08.2018

Secondary language

Language:English
Title:Recovery itself is not enough - a case report
Abstract:Advances in the treatment of malignancies in children have improved their survival rates. However, the recovery may eventually be followed by the development of adverse late effects of treatment. These changes, which are often asymptomatic, may be detected on time only if the patients are monitored regularly even after they have completed their treatment. The article presents a case of a patient who was irradiated in childhood and treated with chemotherapy, dying at a young age with signs of cardiac dysfunction, which was most likely a result of cancer treatment. Cardiac changes were diagnosed only at autopsy.

Archive

niGradiv

Back